MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER

MASIMO - 52 DISCOVERY USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER
Model Number 3577
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the signal drops when cable is moved.No consequences or impact to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.External visual inspection showed the cable cover was coming off.The module failed functional testing, it loses connection and is unable to obtain measurements when the cable is twisted and moved around.X-ray imaging showed damage to the cable.A service history record review reveals that this unit was in the field for over six (6) months with no previous reported issues related to this reported event.

Brand Name
USPO2 PULSE OXIMETRY CABLE KIT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11038272
Report Number3011353843-2020-00207
Device Sequence Number1307418
Product Code DQA
UDI-Device Identifier00843997007481
UDI-Public00843997007481
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3577
Device Catalogue Number3577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1